Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 29, NWS Green Bay, WI

July 20, 20199 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 20, 2019, 11:21 AM CDT for 9 counties in Wisconsin. It was in force for 54 min. 26 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2019, 11:21 AM CDT (16:21 UTC)
Expired
Jul 20, 2019, 12:15 PM CDT
In force
54 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 32 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 11:22 AM CDTTSTM WND GST 60Appleton, WI
Jul 20, 11:22 AM CDTTORNADO2 Ne Greenville, WITORNADO ON THE GROUND JUST NORTHEAST OF GREENVILLE. PARTIAL LOSS OF ROOF COVERING AND SIDING OF HOUSE. LARGE TREE LIMBS BROKEN AND POWER POLE BROKEN. PRELIMINARY RATING-EF0.
Jul 20, 11:23 AM CDTTSTM WND DMGAppleton, WI2 TREES UPROOTED AND HOUSE DAMAGE.
Jul 20, 11:23 AM CDTTSTM WND DMGNeenah, WITREES DOWN. DELAYED REPORT. TIME ESTIMATED.
Jul 20, 11:25 AM CDTFUNNEL CLOUDAppleton, WI
Jul 20, 11:25 AM CDTTSTM WND GST 67Appleton, WIMEASURED GUST AT PERKINS AND COLLEGE AVENUE.
Jul 20, 11:28 AM CDTTSTM WND DMGAppleton, WITREE LIMBS DOWN
Jul 20, 11:31 AM CDTTSTM WND GST 59Sherwood, WI
Jul 20, 11:32 AM CDTTSTM WND DMGShawano, WIWIDESPREAD TREES DOWN ACROSS THE COUNTY. TIME ESTIMATED.
Jul 20, 11:36 AM CDTTORNADO3 Ene Kaukauna, WITORNADO ON THE GROUND NEAR WRIGHTSTOWN. LOSS OF METAL ROOFING ON BARN AND LOSS OF THE TOP OF A SILO. PRELIMINARY RATING-EF0
Jul 20, 11:37 AM CDTTSTM WND DMG4 Ne Kaukauna, WIMULTIPLE TREES DOWN. DELAYED REPORT. TIME ESTIMATED BY RADAR.
Jul 20, 11:43 AM CDTTSTM WND DMGAngelica, WITREES DOWN. TIME ESTIMATED.
Jul 20, 11:44 AM CDTTSTM WND GST 67Wrightstown, WIMULTIPLE LARGE TREES DOWN. LOCATED NEAR THE MIDDLE OF THE CITY.
Jul 20, 11:45 AM CDTTSTM WND DMGFreedom, WILARGE TREE BRANCHES DOWN ON GARVEY AVE. TIME ESTIMATED BY RADAR.
Jul 20, 11:59 AM CDTTSTM WND GST 59Green Bay, WI
Jul 20, 12:00 PM CDTTSTM WND DMGW Francis Creek, WIDOWNED TREES ON COUNTY HIGHWAY Q BETWEEN LORENZ AND BEAGLE STREETS. ONE TREE ABOUT 13 INCHES IN DIAMETER DOWN ON A POWER LINE. TIME ESTIMATED BY RADAR.
Jul 20, 12:01 PM CDTTSTM WND DMGDenmark, WITREES DOWN. DELAYED REPORT. TIME ESTIMATED.
Jul 20, 12:01 PM CDTTSTM WND DMGLarrabee, WINUMEROUS TREES DOWN ACROSS THE COUNTY. TIME ESTIMATED.
Jul 20, 12:05 PM CDTTSTM WND DMGGreen Bay, WISIX TO EIGHT INCH OAK TREE BRANCH DOWN ON BEECH TREE AND WEST POINT ROAD. REPORT VIA SOCIAL MEDIA.
Jul 20, 12:05 PM CDTTSTM WND DMGManitowoc, WITREES DOWN ON HIGHWAY Q NORTH OF MANITOWOC
Jul 20, 12:06 PM CDTTSTM WND DMGTwo Rivers, WITREE DOWN BLOCKING THE ROAD. TIME ESTIMATED.
Jul 20, 12:09 PM CDTTSTM WND DMGMishicot, WITREE MOVED A HOUSE OFF ITS FOUNDATION. DELAYED REPORT. TIME ESTIMATED.
Jul 20, 12:09 PM CDTTSTM WND DMGStangelville, WITREES DOWN. DELAYED REPORT. TIME ESTIMATED.
Jul 20, 12:12 PM CDTTSTM WND DMGNorman, WITREES DOWN. DELAYED REPORT. TIME ESTIMATED.
Jul 20, 12:15 PM CDTTSTM WND DMGWrightstown, WITREES AND WIRES DOWN ALL ACROSS WRIGHTSTOWN. TIME ESTIMATED.
Jul 20, 12:18 PM CDTTSTM WND DMG4 Ssw Kewaunee, WITREES DOWN. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 22 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 9:05 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2357 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

264 
WUUS53 KGRB 201621
SVRGRB
WIC009-015-061-071-087-115-135-137-139-201715-
/O.NEW.KGRB.SV.W.0029.190720T1621Z-190720T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
1121 AM CDT Sat Jul 20 2019

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Brown County in northeastern Wisconsin...
  Kewaunee County in northeastern Wisconsin...
  Calumet County in east central Wisconsin...
  Winnebago County in east central Wisconsin...
  Eastern Waushara County in central Wisconsin...
  Waupaca County in northeastern Wisconsin...
  Outagamie County in northeastern Wisconsin...
  Manitowoc County in east central Wisconsin...
  Shawano County in northeastern Wisconsin...

* Until 1215 PM CDT.

* At 1119 AM CDT, severe thunderstorms were located along a line
  extending from 11 miles south of Neopit to Clintonville to 8 miles
  west of Black Creek to near Appleton to 8 miles northwest of
  Oshkosh to near Rush Lake, moving east at 55 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Severe thunderstorms will be near...
  Appleton and Menasha around 1125 AM CDT.
  Kaukauna, Little Chute, Kimberly, Black Creek, Navarino Wildlife 
  Area and Darboy around 1130 AM CDT.
  Oshkosh around 1130 AM CDT.
  Shawano and Northern Lake Winnebago around 1135 AM CDT.
  High Cliff State Park around 1140 AM CDT.
  Pulaski around 1145 AM CDT.
  Green Bay, Brillion, Bellevue Town and Central Lake Winnebago 
  around 1150 AM CDT.
  Denmark around 1155 AM CDT.
  Chilton around 1200 PM CDT.

Other locations impacted by these severe thunderstorms include
Wayside, Gregorville, Freedom, Whitcomb, Allenville, Frazer Corners,
Metz, Buckbee, Uw Fox Valley and Dyckesville.

People at Pulaski Community Park, Downtown Green Bay, Ford Festival
Park, and Experimental Aircraft Association Grounds should seek safe
shelter immediately!

This warning replaces the warning already in effect for portions of 
northeast Wisconsin. A tornado warning is also in effect until 1130 
AM CDT for southeast Waupaca and western Outagamie Counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4391 8888 4398 8889 4399 8913 4420 8899
      4440 8903 4470 8922 4485 8922 4484 8826
      4465 8822 4463 8793 4468 8781 4467 8734
      4433 8748 4418 8746 4407 8760 4390 8769
      4389 8816 4394 8816 4394 8840 4389 8843
TIME...MOT...LOC 1619Z 260DEG 47KT 4483 8889 4462 8873 4442 8859 4427
8849 4412 8862 4395 8886

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

Eckberg
2 follow-up statements
019 
WWUS53 KGRB 201645
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1145 AM CDT Sat Jul 20 2019

WIC009-015-061-071-087-115-135-137-139-201715-
/O.CON.KGRB.SV.W.0029.000000T0000Z-190720T1715Z/
Brown WI-Kewaunee WI-Calumet WI-Winnebago WI-Waushara WI-Waupaca WI-
Outagamie WI-Manitowoc WI-Shawano WI-
1145 AM CDT Sat Jul 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR BROWN...KEWAUNEE...CALUMET...WINNEBAGO...EASTERN WAUSHARA...
CENTRAL WAUPACA...OUTAGAMIE...MANITOWOC AND SHAWANO COUNTIES...

At 1144 AM CDT, severe thunderstorms were located along a line
extending from near Legend Lake to near Pulaski to 8 miles west of
Green Bay to 9 miles west of Denmark to near Brillion to near
Southern Lake Winnebago, moving east at 55 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

These severe storms will be near...
  Green Bay and Brillion around 1150 AM CDT.
  Denmark, Valders and Bellevue Town around 1155 AM CDT.
  Bay Shore Park, Chilton and St Anna around 1205 PM CDT.
  Luxemburg and Two Creeks around 1210 PM CDT.
  Kewaunee, St. Nazianz and Camp Rokilio Scout Camp around 1215 PM 
  CDT.

Other locations impacted by these severe thunderstorms include
Wayside, Gregorville, Freedom, Whitcomb, Allenville, Frazer Corners,
Metz, Buckbee, Uw Fox Valley and Dyckesville.

People at Pulaski Community Park, Downtown Green Bay, Ford Festival
Park, and Experimental Aircraft Association Grounds should seek safe
shelter immediately!

A tornado warning remains in effect until noon for western 
Brown and Outagamie Counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4391 8888 4398 8889 4399 8910 4421 8891
      4439 8892 4469 8916 4485 8922 4484 8826
      4465 8822 4463 8792 4468 8781 4467 8734
      4433 8748 4418 8746 4407 8760 4390 8769
      4389 8816 4394 8816 4394 8840 4389 8843
TIME...MOT...LOC 1644Z 261DEG 48KT 4490 8846 4469 8830 4449 8816 4430
8802 4414 8808 4392 8849

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

Eckberg
740 
WWUS53 KGRB 201706
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1206 PM CDT Sat Jul 20 2019

WIC135-137-139-201715-
/O.CAN.KGRB.SV.W.0029.000000T0000Z-190720T1715Z/
Winnebago WI-Waushara WI-Waupaca WI-
1206 PM CDT Sat Jul 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO...EASTERN WAUSHARA
AND CENTRAL WAUPACA COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened. Thus, the 
warning was cancelled.

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
northeastern and east central Wisconsin.

LAT...LON 4394 8815 4394 8839 4426 8821 4484 8862
      4484 8826 4465 8822 4463 8792 4468 8780
      4467 8734 4433 8748 4418 8746 4407 8760
      4390 8769 4389 8815
TIME...MOT...LOC 1705Z 260DEG 47KT 4494 8812 4473 8796 4453 8782 4434
8768 4418 8774 4396 8815

$$

WIC009-015-061-071-087-115-201715-
/O.CON.KGRB.SV.W.0029.000000T0000Z-190720T1715Z/
Brown WI-Kewaunee WI-Calumet WI-Outagamie WI-Manitowoc WI-Shawano WI-
1206 PM CDT Sat Jul 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR BROWN...KEWAUNEE...CALUMET...EASTERN OUTAGAMIE...MANITOWOC AND
EASTERN SHAWANO COUNTIES...

At 1205 PM CDT, severe thunderstorms were located along a line
extending from 9 miles east of Gillett to 9 miles northwest of Bay
Shore Park to 6 miles west of Luxemburg to 6 miles northwest of Two
Creeks to 8 miles northwest of Manitowoc to near St Anna, moving east
at 55 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

These severe storms will be near...
  Bay Shore Park, Luxemburg and Two Creeks around 1210 PM CDT.
  Kewaunee and Valders around 1215 PM CDT.

Other locations impacted by these severe thunderstorms include
Curran, Wayside, Gregorville, Rankin, Rose Lawn, Freedom, Newtonberg,
Howard, St John and Shirley.

People at Pulaski Community Park should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4394 8815 4394 8839 4426 8821 4484 8862
      4484 8826 4465 8822 4463 8792 4468 8780
      4467 8734 4433 8748 4418 8746 4407 8760
      4390 8769 4389 8815
TIME...MOT...LOC 1705Z 260DEG 47KT 4494 8812 4473 8796 4453 8782 4434
8768 4418 8774 4396 8815

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...80MPH
 
$$

Eckberg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:19 AM CDT, 2 minutes earlier.

Area forecast discussion, Jul 20, 11:19 AM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1119 AM CDT Sat Jul 20 2019

New Information added to update section

.UPDATE...
Issued at 1113 AM CDT Sat Jul 20 2019

Intense bow echo producing damaging winds is racing east across
the southern part of the forecast area. Locations north of the
apex are in a favorable location for meso-vortex generation and
possible tornadoes. Two TDAs have been noted on dual-pol radar
data, confirming a couple of tornadoes have already occurred.
Flash flooding is also a concern due to very high moisture content
and previous rainfall.

Another highly organized and intense bow is traveling east across
southern Minnesota. Thus far, that system seems unaffected any air
mass modification by the downstream bow.
&&

.SHORT TERM...Today...Tonight...and Sunday
Issued at 327 AM CDT Sat Jul 20 2019

The main forecast problem of the day will be the potential for
strong to severe thunderstorms across central and east-central
portions of the area this afternoon into this evening. Heavy
rainfall with any storms will also be a concern, with the soils
being saturated from the storms Friday night.

IR imagery this morning shows widespread cloud cover shifting off
into lower MI with additional cloud cover developing across southern
MN into west-central WI. WV imagery shows the next shortwave/MCS
over the Dakotas early this morning, drifting eastward. Radar
imagery shows some isolated to scattered showers developing along
the boundary in central to east-central WI. Temperatures are running
in 60s north to the low and mid 70s central into east-central, while
dewpoints continue to run in the 60s to low 70s respectively.

Today: A weak surface trough/frontal boundary, draped across central
into east-central WI, will drift slowly to the southeast this
afternoon into this evening as a cold front sags southeastward from
northwest WI. At the same time, a shortwave over the Dakotas this
morning, is expected to slide eastward, reaching northeast Wisconsin
around 18Z. Isolated to scattered showers and thunderstorms will be
possible throughout the day along the aforementioned convergence
zone across central into east-central Wisconsin. In addition, the
shortwave passing through the area this afternoon will help to
steepen lapse rates and increase the amount of instability (CAPE) in
the atmosphere, mainly along and south of the southward sagging cold
front. Models are depicting around 1500 to 2500 J/kg of MUCAPE in
these areas during the afternoon. This, coupled with deep layer
shear values in the 35 to 45 knot range, will lead to strong to
severe thunderstorm potential near and just south of the front. The
main threats will be hail and gusty thunderstorm winds. In fact, SPC
has highlighted this area with a marginal to slight risk of severe
storms in the Day 1 outlook. Heavy rainfall will be a concern as
well with PWAT values running around 1.5 to 2 inches across central
into east-central Wisconsin. These areas picked up 1 to 3 inches of
rain from the Friday night storms, so conditions will be favorable
for flash flooding in those area. Instability tapers off across the
northern portions of the area, which may lead to mainly showers;
however, the shortwave moving through during the afternoon may
steepen lapse rates enough for some isolated to scattered
thunderstorms. Temperatures will be kept a bit cooler with the more
widespread cloud cover. High temperatures are expected to be in the
upper 70s north to the low 80s south.

Tonight into Sunday: The aforementioned shortwave will slide east of
the area this evening as the cold front sags farther to the south.
This will help to gradually decrease the chances for showers and
especially thunderstorms (and severe threat) this evening. Most
places will see precipitation end by the early overnight hours,
especially the north half of the CWA, north of HWY29. Drier air
and high pressure will build across the area late tonight and
linger through the day Sunday, continuing the break in
precipitation. It will feel much more comfortable as well with
high temperatures in the upper 70s to around 80 and dewpoints
falling into the 50s to around 60. Overnight lows will drop into
the 50s to around 60, warmest east-central.

.LONG TERM...Sunday Night Through Friday
Issued at 327 AM CDT Sat Jul 20 2019

Forecast concerns mainly revolve around timing precip chances over
the next week as the region transitions to northwest flow aloft, and
more seasonable weather.  Will continue to use a blend of the ecmwf
and gfs.

Sunday night through Monday night...Shortwave energy will be passing
across the area on Sunday night marking the transition to northwest
flow in the middle and upper levels.  Some moisture above 700mb will
accompany the wave and soundings look favorable for a few light high
based showers, particularly over central to east-central WI.  The
chance for spotty showers should exit by early Monday morning as
drier air pushes in from the northwest. High pressure will then move
into the region for Monday and Monday night, which looks quiet and
comfortable.  No significant changes to temps.

Rest of the forecast...Models continue to indicate that weak
shortwave energy will be diving across the area during the Tuesday
to Wednesday time period.  These shortwave impulses could generate a
few showers and storms, though some indications that precip chances
will be tied to the diurnal cycle (higher chances in the afternoon
and early evening).  The flow eventually flattens on Thursday before
turning to the southwest ahead of the next shortwave and cold front.
This front will likely bring the next widespread chance of showers
and storms around next Friday.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 657 AM CDT Sat Jul 20 2019

Relatively benign conditions are expected this morning outside of
some scattered showers and an isolated thunderstorms with MVFR
ceilings. Heavier showers and thunderstorms are again possible on
this afternoon, mainly across central and east-central Wisconsin.
Hi-res models are in better agreement on developing this activity
during the afternoon hours, generally in the 18-21Z time frame.
Therefore kept a TEMPO group in the southern TAF sites during
this time frame. The convection could reduce conditions to MVFR or
even IFR in the heaviest rainfall. Although there is a marginal
risk for severe weather, the best chance looks to be to the south.

.KOSH...Intermittent showers and isolated thunderstorms will
linger through most of the morning hours. Heavier showers and
thunderstorms will likely move through Oshkosh site later this
afternoon. Some of these could be strong to severe with gusty
winds being the main threat. The most favorable timing for
thunderstorm activity this afternoon is between 18-21Z. Quieter
weather is then expected for Sunday into next week.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM CDT this evening for WIZ030-031-
035>040-045-048>050.
&&

UPDATE.........Skowronski
SHORT TERM.....Cooley
LONG TERM......MPC
AVIATION.......Cooley
Hazardous weather outlook, Jul 20, 11:10 AM CDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
1110 AM CDT Sat Jul 20 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-211615-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
1110 AM CDT Sat Jul 20 2019

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms with damaging winds, torrential rains, and
possibly producing flash flooding are likely across central and
east-central Wisconsin this afternoon. The greatest risk of
severe weather and flash flooding is along south of Highway 29,
which runs from Wausau, to Shawano, to Green Bay, to Kewaunee.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms are possible Friday into Friday night. It is too
early to determine if these storms will pose a severe weather
threat.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated, please forward reports to the
National Weather Service in Green Bay.

LMZ521-522-541>543-211615-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
1110 AM CDT Sat Jul 20 2019

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

Periods of thunderstorms with strong winds, torrential rains, and
dangerous lightning are expected this afternoon.

Boaters should be alert for rapidly changing weather conditions.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms are possible Friday into Friday night that may pose
a hazard for boaters.

Skowronski

In the hours before

Local storm report, Jul 20, 11:04 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1104 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     AMHERST                 44.45N 89.28W
07/20/2019                   PORTAGE            WI   TRAINED SPOTTER

            NEAR AMHERST. TREES DOWN ABOUT 5 INCHES IN DIAMETER AND
            BLOWING DEBRIS.

&&

KLJ
Local storm report, Jul 20, 11:05 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1105 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     FUNNEL CLOUD     WEYAUWEGA               44.31N 88.93W
07/20/2019                   WAUPACA            WI   LAW ENFORCEMENT

&&

BERSCH
Local storm report, Jul 20, 11:07 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1107 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 AM     TSTM WND DMG     ARNOTT                  44.45N 89.43W
07/20/2019                   PORTAGE            WI   TRAINED SPOTTER

            UPDATE TO PREVIOUS REPORT. ROOF DAMAGE TO SOME BUILDINGS.
            NUMEROUS TREES DOWN.

&&

BERSCH
Local storm report, Jul 20, 11:16 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1116 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     FUNNEL CLOUD     DALE                    44.26N 88.68W
07/20/2019                   OUTAGAMIE          WI   LAW ENFORCEMENT

&&

BERSCH
Local storm report, Jul 20, 11:19 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1119 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     FUNNEL CLOUD     GREENVILLE              44.29N 88.53W
07/20/2019                   OUTAGAMIE          WI   LAW ENFORCEMENT

&&

BERSCH
Local storm report, Jul 20, 11:20 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1120 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     TSTM WND DMG     IOLA                    44.50N 89.11W
07/20/2019                   WAUPACA            WI   TRAINED SPOTTER

            LARGE TREE DOWN, ABOUT ONE FOOT IN DIAMETER.

&&

KLJ

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:17 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Portage, Wood73 min
Jul 19, 7:25 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Oneida65 min
Jul 19, 7:50 PM CDTFlash Flood WarningGRBOneida115 min
Jul 19, 8:12 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Marathon, Marinette, Menominee and 3 more63 min
Jul 19, 8:20 PM CDTSpecial Marine WarningGRB115 min
Jul 19, 8:23 PM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Portage, Shawano, Waupaca, Wood52 min
Jul 19, 8:26 PM CDTTornado WarningGRBMarathon, Portage, Shawano, Waupaca34 min
Jul 19, 8:57 PM CDTTornado Warning Tornado observedGRBOutagamie, Shawano, Waupaca33 min
Jul 19, 9:08 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee, Marinette, Oconto, Shawano67 min
Jul 19, 9:10 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Outagamie, Portage, Shawano and 4 more50 min
Jul 19, 9:31 PM CDTAreal Flood AdvisoryGRBPortage, Waupaca, Wood111 min
Jul 19, 9:40 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Waushara and 1 more50 min
Jul 19, 9:44 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie101 min
Jul 19, 10:09 PM CDTSpecial Marine WarningGRB111 min
Jul 19, 10:17 PM CDTSevere Thunderstorm WarningGRBDoor43 min
Jul 19, 10:25 PM CDTAreal Flood AdvisoryGRBCalumet, Manitowoc, Waushara, Winnebago2 hr
Jul 19, 10:32 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc, Winnebago43 min
Jul 19, 10:56 PM CDTSpecial Weather StatementGRBWinnebago34 min
Jul 20, 8:00 AM CDTFlash Flood WatchGRBBrown, Calumet, Kewaunee, Manitowoc, Marathon, Outagamie and 6 more7 hr
Jul 20, 8:57 AM CDTSpecial Weather StatementGRBKewaunee33 min
Jul 20, 9:51 AM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood54 min
Jul 20, 9:53 AM CDTFlash Flood WarningGRBMarathon, Portage, Shawano, Waupaca, Waushara, Wood5 hr
Jul 20, 10:34 AM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Outagamie, Portage, Shawano, Waupaca and 3 more56 min
Jul 20, 10:44 AM CDTSpecial Marine WarningGRB2 hr
Jul 20, 10:46 AM CDTTornado WarningGRBPortage, Waupaca29 min
Jul 20, 10:48 AM CDTFlash Flood WarningGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Menominee and 6 more4 hr
Jul 20, 11:03 AM CDTTornado WarningGRBOutagamie, Waupaca27 min
Jul 20, 11:22 AM CDTTornado Warning Tornado observedGRBBrown, Outagamie38 min
Jul 20, 11:35 AM CDTSevere Thunderstorm WarningGRBMenominee, Oconto, Shawano40 min
Jul 20, 11:47 AM CDTTornado WarningGRBBrown, Kewaunee, Manitowoc43 min
Jul 20, 11:58 AM CDTSevere Thunderstorm WarningGRBDoor62 min
Jul 20, 12:14 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc31 min
Jul 20, 12:42 PM CDTSpecial Marine WarningGRB56 min
Jul 20, 12:55 PM CDTSevere Thunderstorm WarningGRBDoor24 min
Jul 20, 1:25 PM CDTSpecial Weather StatementGRBPortage, Shawano, Waupaca, Waushara65 min
Jul 20, 2:04 PM CDTSpecial Weather StatementGRBBrown, Calumet, Menominee, Oconto, Outagamie, Shawano and 3 more56 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.